MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032601510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 08/01/2025 as the exact event date was not reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0x150x150 sterling balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0x150x150 sterling balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.It was further reported that the patient was treated for a peripheral arterial disease at the superficial femoral artery (sfa) for the sterling balloon and tibial artery for the coyote.The target lesion was approximately above 90% stenosis, not tortuous, and moderately to severely calcified.The balloon ruptured at the first inflation while taking the it up at below burst pressure.
 
Additional Manufacturer Narrative
B3 - date of event:.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23041759
Report Number2124215-2025-64267
Device Sequence Number9889973
Product Code LIT
UDI-Device Identifier08714729845447
UDI-Public(01)08714729845447(17)280109(10)35594853
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032601510
Device Catalogue NumberH74939032601510
Device Lot Number0035594853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown